MAUDE Adverse Event Report: CARDINAL HEALTH YANKAUER OPEN TIP W ON OFF CN; CATHETER AND TIP, SUCTION

CARDINAL HEALTH YANKAUER OPEN TIP W ON OFF CN; CATHETER AND TIP, SUCTION
Model Number 8888505172
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during delivery from the distributor to the hospital, welded parts became dis-attached.The product was unused.Per additional information received, there was no medical intervention was required.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.Because a lot number was not provided, the device history record could not be performed.Upon a visual evaluation of the sample, the defect was confirmed; the received sample detached easily.A root cause analysis indicated that the amount of solvent applied was not enough to prevent detachment as reported.

Brand Name
YANKAUER OPEN TIP W ON OFF CN
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17058277
Report Number9612030-2023-03715
Device Sequence Number12480559
Product Code JOL
UDI-Device Identifier10884527020010
UDI-Public10884527020010
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888505172
Device Catalogue Number8888505172
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown